# SDR SWIA202305300401

- Difficulty date: April 1, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS235.00 STRG 26R POSSIBLE EXTERIOR SKIN CRACK AT NLG AFT DOOR CUT OUT RADIUS (MARKED)      (C-CHECK RO 5/23/2023)    TRIMMED SKIN TO REMOVE CRACKAND INSTALLED REPAIR , APPLIED FILLET SEAL REF REO 601R-53-11-048 REV D DATED 2015-06-10 ,LEAK CHECK GOOD.C/W 51-900-1003-SKY
